- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 452764, 2 pages
Sign-Changing Solutions to Equations of Elliptic Type
1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Mathematisches Institut, University Giessen, Arndtstr. 2, 35392 Giessen, Germany
3Graduate School of Environment and Information Science, Yokohama National University, Tokiwadai, Yokohama 240-8501, Japan
4Mathematics Department, University of California, Irvine, CA 92697-3875, USA
5Department of Mathematics and Statistics, Utah State University, Logan, UT 84322-4205, USA
Received 21 March 2010; Accepted 21 March 2010
Copyright © 2010 Wenming Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- Zigen Ouyang, Yuming Chen, and Shuliang Zou, “Existence of Positive Solutions to a Boundary Value Problem for a Delayed Nonlinear Fractional Differential System,” Boundary Value Problems, vol. 2011, pp. 1–17, 2011.
- Wengui Yang, “Positive solutions for a coupled system of nonlinear fractional differential equations with integral boundary conditions,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 288–297, 2012.
- Guotao Wang, Bashir Ahmad, and Lihong Zhang, “A Coupled System of Nonlinear Fractional Differential Equations with Multipoint Fractional Boundary Conditions on an Unbounded Domain,” Abstract and Applied Analysis, vol. 2012, pp. 1–11, 2012.
- Yuan-sheng Tian, “Positive solutions to m-point boundary value problem of fractional differential equation,” Acta Mathematicae Applicatae Sinica, English Series, vol. 29, no. 3, pp. 661–672, 2013.
- Fuquan Jiang, Xiaojie Xu, and Zhongwei Cao, “The Positive Properties of Green’s Function for Fractional Differential Equations and Its Applications,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013.